Verbandshomomorphismen endlicher Gruppen
Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967), pp. 331-357.
@article{RSMUP_1967__38__331_0,
     author = {Schmidt, Roland},
     title = {Verbandshomomorphismen endlicher {Gruppen}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {331--357},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {38},
     year = {1967},
     zbl = {0157.35402},
     mrnumber = {222181},
     language = {de},
     url = {http://archive.numdam.org/item/RSMUP_1967__38__331_0/}
}
TY  - JOUR
AU  - Schmidt, Roland
TI  - Verbandshomomorphismen endlicher Gruppen
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1967
DA  - 1967///
SP  - 331
EP  - 357
VL  - 38
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1967__38__331_0/
UR  - https://zbmath.org/?q=an%3A0157.35402
UR  - https://www.ams.org/mathscinet-getitem?mr=222181
LA  - de
ID  - RSMUP_1967__38__331_0
ER  - 
Schmidt, Roland. Verbandshomomorphismen endlicher Gruppen. Rendiconti del Seminario Matematico della Università di Padova, Tome 38 (1967), pp. 331-357. http://archive.numdam.org/item/RSMUP_1967__38__331_0/

[1] R. Baer, The significance of the system of subgroups for the structure of the group, Amer. Journal of Math., 61 (1939), 1-44. | JFM 65.0060.01

[2] W. Burnside, Theory of groups of finite order, New York, 1911.

[3] H. Heineken, Kriterien für Vertauschbarkeit von Untergruppen, (Staatsexamensarbeit, Frankfurt), 1960.

[4] H. Hermes, Einführung in die Verbandstheorie, Berlin-Göttingen-Heidelberg, 1955. | MR 67082 | Zbl 0064.02901

[5] D.G. Higman, Lattice homomorphisms induced by group homomorphisms, Proc. Amer. Math. Soc., 2 (1951), 467-78. | MR 41138 | Zbl 0043.02303

[6] A. Hostinsky, Endomorphisms of lattices, Duke Math. Journal, 18 (1951), 331-42. | MR 41103 | Zbl 0043.03403

[7] N. Ito und J. Szép, Über die Quasinormalteiler von endlichen Gruppen, Acta Sci. Math. Szeged, 23 (1962), 168-70. | MR 138676 | Zbl 0112.02106

[8] O.H. Kegel, Sylowgruppen und Subnormalteiler endlicher Gruppen, Math. Zeitschrift, 78 (1962), 205-21. | MR 147527 | Zbl 0102.26802

[9] O. Ore, Contributions to the theory of groups of finite order, Duke Math. Journal, 5 (1939), 431-60. | JFM 65.0065.06 | MR 1546136

[10] M. Suzuki, Structure of a group and the structure of its lattice of subgroups, Berlin-Göttingen-Heidelberg, 1956. | MR 83487 | Zbl 0070.25406

[11] M. Suzuki, On the lattice of subgroups of finite groups, Trans. Amer. Math. Soc., 70 (1951), 345-71. | MR 39717 | Zbl 0043.02502

[12] G. Zappa, Sulla condizione perchè un omomorfismo ordinario sia anche un omomorfismo strutturale, Giornale di Mat. Battaglini (4), 78 (1949), 182-92. | MR 32638 | Zbl 0034.01402

[13] H. Zassenhaus, The theory of groups, Göttingen, 1958. | MR 91275 | Zbl 0083.24517